# SDR CA971119006

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Cap
- Part number: 34629
- Condition: Cracked
- Location: Nr 2 Hyd
- Component: 57420
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 HYDRAULIC SYSTEM LEAKING OUT OF DRAIN ON MID-FUSELAGE, AND UNDER RIGHT WING OVER FLOW DRAIN.  INSPECTION REVEALED A CRACK IN CAP.
